CSpace
任意初始点下的序列线性方程组方法
吴方1; 贺国平2; 高自友3
1997
Source Publication中国科学a辑数学
ISSN1006-9232
Volume027Issue:001Pages:24
Abstract利用特殊形式的罚函数作为效益函数,并结合ε-有效集策略,给出一个任意初始点下的序更线性方程组算法,证明了该算法是全局收敛的且具有一定超线性收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46508
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东科技大学
3.北京交通大学
Recommended Citation
GB/T 7714
吴方,贺国平,高自友. 任意初始点下的序列线性方程组方法[J]. 中国科学a辑数学,1997,027(001):24.
APA 吴方,贺国平,&高自友.(1997).任意初始点下的序列线性方程组方法.中国科学a辑数学,027(001),24.
MLA 吴方,et al."任意初始点下的序列线性方程组方法".中国科学a辑数学 027.001(1997):24.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴方]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴方]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴方]'s Articles
[贺国平]'s Articles
[高自友]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.